It is currently Tue Aug 22, 2017 4:30 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Morning sickness
PostPosted: Thu Jul 08, 2010 6:54 pm 
Offline
New Poster
New Poster

Joined: Thu Jul 08, 2010 6:19 pm
Posts: 2
I made the switch from methadone to sub after dosing on the juice every single day for Eight and one half years with minumum trouble. Only trouble is that I feel horrible in the mornings. When I wake up it is like oh God, let me get to that pill bottle and get a tablet in my mouth. Then I make Dunkin Donut coffee and drink a pint of it and a short time later I am fine for the whole day and following night. I am taking 4mg a day. When ever I had any trouble I would get on my treadmill and start walking and it helps quite a bit. Also I gained 100lbs on methadone and had just horrible sweats. Is there any chance the weight will come off? I am getting old (60) and need to get the weight off even if I have to get off the sub. I am at the point of do it or die. Right now I feel so good except in the morn. My breathing is so much better since off the meth and can easily walk over two miles at a fast rate on the treadmill, but the weight just refused to come off on the done. That awful wakeup feeling has me dismayed and thinking, Oh gosh, I will never be able to quit. Any advice is appreciated...


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 09, 2010 6:00 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Codeen and welcome to the forum. I hope you find as much support here as I have.

How long have you been on Suboxone and what dose of methadone were you on? I'm asking this because I'm wondering if perhaps your dose is too low? I may be way off base on this one, but it's just something that occurred to me, because you always feel better when you take the sub and exercise is known to help withdrawals. That said, keep in mind I'm not a doctor or medical professional, just someone who has learned much about suboxone over the last year and a half.

I hope you get to feeling better soon. Take care and let us know how you're doing.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 09, 2010 10:22 am 
Hi Codeen, I was thinking the same thing as Mel. It's my understanding that 4mg/day is the minimum dose needed to reach the ceiling effect (where you are at a steady state of the drug in your system for 24 hours). Maybe you are not quite there (especially if you are at a higher body weight), you might need 6-8mg/day to reach steady state and not feel crappy before your next dose. I would definately talk to the doc. As far as the weight gain, I've heard people say they gained on regular opiates and suboxone (and you gained on methadone) so i don't know if one is any better or worse than another. I guess it's a problem for many opiate addicts. I think I would try to lose weight while on the sub rather than go off to lose weight - it's at least worth a try rather than risk relapse IMHO.
Best of luck to you,
Lilly


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Fri Jul 09, 2010 2:29 pm 
Offline
New Poster
New Poster

Joined: Thu Jul 08, 2010 6:19 pm
Posts: 2
Thanks Lilly and Hatmakr for the responses. I switched from methadone to sub after leveling off at 45 mg of methadone for a few weeks. I knew I was suppose to go to 30 but I needed to switch for reasons that I won't even go into and the dr said it would be ok if I really wanted off. I have been on the sub for 3 weeks. Seems to be getting a bit better in the morn. No major complaints except I am seething at the sorry dr. who knows I am paying everything out of my pocket and when I asked about the generic form of bup subutex he just gave me a funny look and said thats not what I do..
I'm 60 like I said and never had even a misdemeanor charge, never been to any rehab, was given a ua every month for 8.5 yrs without one single dirty one, had two week take homes, lived right here in this small town all my life without one bit of trouble from anybody, never shot drugs, dad was a prominent politician and this guy is still acting like I'm scum of the earth. Oh well. He will get exactly what he deserves just like the rest of us. I even have to put up money in advance like a deposit before they take me back to a ex room to wait on the dr. He treats everybody the same I'm told. If you been on methadone 20 yrs or just a kid taking a few vikes, give me the money get ya script, get out. In a hurry. He starts seeing patients about 7:00 am each morning. Later/


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 22, 2010 12:01 am 
Offline
Average Poster
Average Poster

Joined: Sat Aug 01, 2009 3:45 am
Posts: 15
i feel pretty shitty in the morning myself. i've been on subutex for almost a year now starting at 8mg and down to 3mg atm and i get real bad headaces in the morning and get nausea. I go to bed around 230-4 o clock am and wake up around 11 am. so maybe its the late sleeping and early waking that makes me feel like crap, but after a cup of coffe and 10-15mins of being awake i feel better. i feel okay for a little awhile but if i dont take my sub after getting out of the shower shortly later i'll go into w/ds. they usually start with the anxiety before actually feeling too sick.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group